# SDR SWAA2025071079281

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SERVICE DOOR FWD UPPER BEAR STRAP AT BS 294.5 BTW S8R TO S9R. CRACK LENGTH:0.187 INCH.  REPAIRED THE BEARSTRAP IAW EA 25-153-01613.
